Alert archive / Missouri / Flash Flood Watches in 2017
Flash Flood Watch 6, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at May 27, 2017, 11:21 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at May 27, 2017, 1:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2017, 11:21 AM CDT (16:21 UTC)
- In effect from
- May 27, 2017, 1:00 PM CDT
- Expired
- May 28, 2017, 3:02 AM CDT
- In force
- 14 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted.
512 WGUS63 KSGF 271621 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Springfield MO 1121 AM CDT Sat May 27 2017 ...Excessive Rainfall Possible This Afternoon and Tonight... .At midday...Showers and thunderstorms had begun to develop along a warm front currently situated across southern Missouri. Given the upper level pattern...the potential exists for these storms to begin training along the front from west to east later this afternoon into tonight. Overall...the area can expect rainfall amounts in the one to two inch range with localized amounts of up to 4 inches possible. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280030- /O.NEW.KSGF.FF.A.0006.170527T1800Z-170528T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1121 AM CDT Sat May 27 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH 7AM CDT SUNDAY MORNING... The National Weather Service in Springfield has issued a * Flash Flood Watch for portions of southeast Kansas and Missouri, including the following areas, in southeast Kansas, Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, Benton, Camden, Cedar, Christian, Dade, Dallas, Dent, Douglas, Greene, Hickory, Howell, Jasper, Laclede, Lawrence, Maries, McDonald, Miller, Morgan, Newton, Oregon, Ozark, Phelps, Polk, Pulaski, Shannon, St. Clair, Stone, Taney, Texas, Vernon, Webster, and Wright. * Through 7 AM CDT Sunday morning * Multiple rounds of showers and thunderstorms will track along a frontal boundary situated across the region this afternoon into tonight. Rainfall amounts of 1 to 2 inches are likely with localized heavier amounts of up to 4 inches possible. * This rainfall will lead to the potential for flash flooding of low-lying areas including low water crossings as well as rapid rises on creeks and streams. Those camping on gravel bars or floating area rivers should be especially cautious as streams and rivers can rise very quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Gaede
2 follow-up statements
315 WGUS63 KSGF 280308 FFASGF Flood Watch National Weather Service Springfield MO 1008 PM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>081-089-280415- /O.CAN.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Dade- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, and Meinert 1008 PM CDT Sat May 27 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Kansas and Missouri has been cancelled. $$ MOZ082-083-088-090>098-101>106-281200- /O.CON.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Texas-Dent-Jasper-Greene-Webster-Wright-Newton-Lawrence-Christian- Douglas-Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1008 PM CDT Sat May 27 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... The Flash Flood Watch continues for * Portions of south central Missouri and southwest Missouri, including the following areas, in south central Missouri, Dent, Howell, Oregon, Shannon, and Texas. In southwest Missouri, Barry, Christian, Douglas, Greene, Jasper, Lawrence, McDonald, Newton, Ozark, Stone, Taney, Webster, and Wright. * Until 7 AM CDT Sunday * Multiple rounds of showers and thunderstorms producing torrential rainfall will impact far southern Missouri generally south of Highway 60 along the Missouri Arkansas border into early Sunday morning. Storm total rainfall amounts will range from one to three inches with locally higher amounts in excess of five inches. * This excessive rainfall will lead to flash flooding of streams, low lying and poor drainage areas including low water crossings. Those camping along area streams and rivers should be especially cautious as streams and rivers can rise very quickly. Dangerous flash flooding will impact some areas along the Arkasas border. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. && $$ Foster
583 WGUS63 KSGF 280802 FFASGF Flood Watch National Weather Service Springfield MO 302 AM CDT Sun May 28 2017 MOZ082-083-088-090>098-101>106-280915- /O.CAN.KSGF.FF.A.0006.000000T0000Z-170528T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Texas-Dent-Jasper-Greene-Webster-Wright-Newton-Lawrence-Christian- Douglas-Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 302 AM CDT Sun May 28 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of south central Missouri and southwest Missouri has been cancelled. $$ Hatch
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at May 27, 6:15 AM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, May 27, 6:15 AM CDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Springfield MO 615 AM CDT Sat May 27 2017 .SHORT TERM...(Today and tonight) Issued at 223 AM CDT Sat May 27 2017 Plenty of instability is already in place as noted by a supercell that moved across the Missouri and Arkansas line early this morning. Last night's sounding showed around 3500 J/kg of CAPE above a strong capping inversion. Hail up to golf balls in size were reported and the best CAPE values and lapse rates are not expected until this afternoon. Surface low pressure moving east over the plains, an approaching upper level trough, a 30 mph low level jet nosing into the region, surface dew points in the upper 60s to middle 70s, CAPE values in excess of 4000 J/kg and steep lapse rates will all contribute to the potential for a significant severe weather outbreak across the Ozarks and southeastern Kansas this afternoon and into this evening. The amount of instability and expected updraft strengths are conducive to very large to giant hail production. Current thoughts are for baseball size or larger hail with the strongest storms. Thunderstorm wind gusts in excess of 60 mph and a few tornadoes will also be possible. The convection early this morning will likely leave boundaries across the area, which will potentially act to enhance storms and rotation this afternoon. Another concern would be the development of a significant cold pool with this system. It would not be out of the question that at some point this system develops a derecho-like nature (squall line with widespread wind damage potential) that would move across the region, taking advantage of the instability in place across the area today. Additionally, 0-3 km bulk shear vectors orientated towards the east at 30-40 knots would support mesovortex tornado potential with any portions of the line bowing towards the east. The Moderate Risk area from SPC was expanded to the west this morning and now includes all of the Missouri Ozarks and southeastern Kansas through tonight. .LONG TERM...(Sunday through Friday) Issued at 223 AM CDT Sat May 27 2017 Some lingering storms will remain across parts of the Mark Twain National forest region of the Ozarks early Sunday. However, these storms will be moving to the east as the upper level trough finally slides through the region. An upper level ridge will develop along the Rockies which will act to keep the region in upper level northwesterly flow through the first part of next week. This will bring fairly nice weather to the area for Memorial Day. The only fly in the ointment for next week will be any pieces of energy that will rotate around a persistent upper low that will remain across the Great Lakes region for most of next week. Any wave that moves across the Plains could produce a shower or storm. As a result, scattered precipitation will be possible Wednesday through the end of next week. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 607 AM CDT Sat May 27 2017 MVFR visibilities will remain possible early this morning with scattered MVFR ceilings for the entire morning. Severe thunderstorms with strong wind gusts and possibly hail are then expected from late this afternoon into this evening. MVFR and brief IFR can be expected with these storms. Once the storms end later tonight, ceilings will then lower as a cold front passes through the region. IFR appears increasingly likely by late tonight. South winds today will become gusty in the afternoon before shifting to the southwest and then northwest behind that passing cold front tonight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Schaumann
Hazardous weather outlook, May 27, 5:54 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 554 AM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 554 AM CDT Sat May 27 2017 ...Severe Thunderstorms Likely This Afternoon and Evening... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Tornado risk. Significant Hail risk. Significant Thunderstorm wind damage risk. Significant Lightning risk. DISCUSSION... Strong to severe storms will develop and impact the Ozarks this afternoon into tonight as very strong instability and wind shear develop ahead of a cold front. A line of thunderstorms producing widespread damaging wind gusts appears increasingly likely. Gusts over 75 mph will be possible. Tornadoes will also be possible with any portions of the line which bow towards the east. If this line of storms materializes, there will be the potential for power outages. There will also be the potential for some supercell thunderstorms, especially this afternoon and early this evening as storms initially begin to develop. If these supercells do form, hail up to the size of baseballs, damaging winds, and tornadoes will all be possible. Along with the risk for severe thunderstorms, frequent lightning and locally heavy rainfall can be expected. Localized flooding of low water crossings will be possible where the heavier rainfall occurs. Those with outdoor plans this afternoon and tonight are urged to pay close attention to the weather and have a plan in place to move to a sturdy shelter when severe weather threatens. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few lingering strong to severe storms will impact portions of south central Missouri Sunday morning before the system moves completely through the region. Large hail and damaging winds will be the primary concern. The next chance of storms comes towards the end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight for most of the Missouri Ozarks and southeastern Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch/Schaumann
In the hours before
Special weather statement, May 27, 9:43 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
943 AM CDT SAT MAY 27 2017
MOZ067-271530-
St. Clair MO-
943 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY
UNTIL 1030 AM CDT...
At 943 AM CDT, Doppler radar was tracking a strong thunderstorm near
Osceola, or 18 miles northeast of El Dorado Springs, moving east at
40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Truman Lake... Osceola...
Lowry City... Roscoe...
Vista... Harper...
Iconium... Monegaw Springs...
LAT...LON 3821 9351 3820 9350 3802 9351 3794 9377
3810 9390 3821 9378 3820 9356 3822 9357
TIME...MOT...LOC 1443Z 250DEG 35KT 3806 9376
FryeSpecial weather statement, May 27, 11:02 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
1102 AM CDT SAT MAY 27 2017
MOZ057-069-070-080-081-271645-
Dallas MO-Camden MO-Miller MO-Laclede MO-Pulaski MO-
1102 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...MILLER...
NORTHWESTERN LACLEDE...WESTERN PULASKI AND CAMDEN COUNTIES UNTIL 1145
AM CDT...
At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lake of The Ozarks State Park... Ha Ha Tonka State Park...
Lake of The Ozarks... Waynesville...
Osage Beach... Camdenton...
Richland... Lake Ozark...
Crocker... Iberia...
St. Elizabeth... Saint Elizabeth...
Macks Creek... Linn Creek...
Tuscumbia... Stoutland...
Bagnell... Brumley...
Freedom... Kaiser...
This includes Interstate 44 between mile markers 137 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3834 9229 3832 9225 3834 9222 3833 9219
3817 9219 3816 9218 3798 9218 3766 9227
3780 9265 3788 9308 3796 9307 3834 9241
TIME...MOT...LOC 1601Z 232DEG 22KT 3796 9264
FryeThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:07 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 53 min |
| May 27, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 49 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 4 hr |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 45 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 51 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 51 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.